MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LYNX SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION LYNX SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068503000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Pain (1994); Scar Tissue (2060); Unspecified Mental, Emotional or Behavioural Problem (4430); Unspecified Kidney or Urinary Problem (4503); Dyspareunia (4505)
Date of Event 12/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of (b)(6) 2020, was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representation.The implanting surgeon is: dr.(b)(6).(b)(6).Block h6: the imdrf patient codes capture the reportable events of: e2330 - captures the reportable event of pelvic, perineal, and low back pain.E1906 - captures the reportable event of infections.E1405 - captures the reportable event of dyspareunia.E1715 - captures the reportable event of scarring.E1311 - captures the reportable event of further or worsening urinary problems.E0206 - captures the reportable event of loss of enjoyment.The imdrf impact code capture the reportable event of: f12 - captures the reportable event of patient had filed a legal claim for an unspecified personal injury related to the device.
 
Event or Problem Description
It was reported that the patient had a lynx system implanted during a procedure and has since experienced complications, including pelvic, perineal, and low back pain, infections, dyspareunia, further or worsening urinary problems, scarring, and loss of enjoyment of life.Additionally, the patient claims that she has suffered, or may in the future suffer, damages such as physical pain, mental anguish, physical impairment, and medical expenses due to the implantation of the device.
 
Additional Manufacturer Narrative
Block h11: blocks a2, b2, b5, b7, d6b, h2, h6, have been updated based on the additional information received on june 30, 2025.Block a2: the provided patient age of 43 years is as of the time of device implantation.Block b3 date of event: the exact event onset date is unknown.The provided event date of (b)(6) 2020, was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representation.The implanting surgeon is: dr.(b)(6).(b)(6) medical center, united states.The explanting surgeon is: dr.(b)(6) (b)(6) medical center, united states.Block h6: the imdrf patient codes capture the reportable events of: e2330 - captures the reportable event of pelvic, perineal, and low back pain.E1906 - captures the reportable event of infections.E1405 - captures the reportable event of dyspareunia.E1715 - captures the reportable event of scarring.E1311 - captures the reportable event of further or worsening urinary problems.E0206 - captures the reportable event of loss of enjoyment.The imdrf impact code capture the reportable event of: f12 - captures the reportable event of patient had filed a legal claim for an unspecified personal injury related to the device.F1903 - mesh excision.
 
Event or Problem Description
It was reported that the patient had a lynx system implanted during a procedure and has since experienced complications, including pelvic, perineal, and low back pain, infections, dyspareunia, further or worsening urinary problems, scarring, and loss of enjoyment of life.Additionally, the patient claims that she has suffered, or may in the future suffer, damages such as physical pain, mental anguish, physical impairment, and medical expenses due to the implantation of the device.Additional information received: on june 25, 2024, the patient underwent mesh excision surgery.A u-shaped vaginal incision was created to facilitate dissection of the full-thickness vaginal wall from the ureteropelvic ligament.The sling located at the mid-urethral level was identified, divided into right and left halves using a right-angle clamp and curved mayo scissors, and systematically removed.The left portion of the sling was dissected from beneath the urethra, then deep into the retropubic space, separating it from the bladder, urethra, and its attachments to the pubic bone periosteum.Traction on the left sling arm revealed movement in the suprapubic skin, correlating with the original sling placement site.The right half of the sling was similarly dissected from the urethra, bladder, and pubic bone periosteum, allowing confirmation of its suprapubic trajectory.Skin incisions overlying the sling tract were extended and joined to form a single suprapubic access point.Mesh was identified bilaterally and fully dissected from the subcutaneous tissue and rectus fascia.Both the left and right portions of the sling were removed intact.The vaginal incision was irrigated with antibiotics and closed.Cystoscopy confirmed the absence of bladder or urethral injury.The patient was admitted for overnight observation and pain management.She will be discharged without a catheter and prescribed analgesics and a stool softener.Follow-up will be arranged as needed.
 
Event or Problem Description
It was reported that the patient had a lynx system implanted during a procedure and has since experienced complications, including pelvic, perineal, and low back pain, infections, dyspareunia, further or worsening urinary problems, scarring, and loss of enjoyment of life.Additionally, the patient claims that she has suffered, or may in the future suffer, damages such as physical pain, mental anguish, physical impairment, and medical expenses due to the implantation of the device.On (b)(6) 2024, the patient underwent mesh excision surgery.A u-shaped vaginal incision was created to facilitate dissection of the full-thickness vaginal wall from the ureteropelvic ligament.The sling located at the mid-urethral level was identified, divided into right and left halves using a right-angle clamp and curved mayo scissors, and systematically removed.The left portion of the sling was dissected from beneath the urethra, then deep into the retropubic space, separating it from the bladder, urethra, and its attachments to the pubic bone periosteum.Traction on the left sling arm revealed movement in the suprapubic skin, correlating with the original sling placement site.The right half of the sling was similarly dissected from the urethra, bladder, and pubic bone periosteum, allowing confirmation of its suprapubic trajectory.Skin incisions overlying the sling tract were extended and joined to form a single suprapubic access point.Mesh was identified bilaterally and fully dissected from the subcutaneous tissue and rectus fascia.Both the left and right portions of the sling were removed intact.The vaginal incision was irrigated with antibiotics and closed.Cystoscopy confirmed the absence of bladder or urethral injury.The patient was admitted for overnight observation and pain management.She will be discharged without a catheter and prescribed analgesics and a stool softener.Follow-up will be arranged as needed.Pathology of the mesh revealed synthetic mesh, consistent with bladder sling, fibroadipose tissue with hemorrhage and vascular congestion, and no significant inflammation.
 
Additional Manufacturer Narrative
Block h11: blocks b5 and h6, have been updated based on the additional information received on october 15, 2025.Block a2: the provided patient age of 43 years is as of the time of device implantation.Block b3 date of event: the exact event onset date is unknown.The provided event date of (b)(6) 2020, was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representation.The implanting surgeon is: (b)(6).The explanting surgeon is: (b)(6).Block h6: the imdrf patient codes capture the reportable events of: e2330 - captures the reportable event of pelvic, perineal, and low back pain.E1906 - captures the reportable event of infections.E1405 - captures the reportable event of dyspareunia.E1715 - captures the reportable event of scarring.E1311 - captures the reportable event of further or worsening urinary problems.E0206 - captures the reportable event of loss of enjoyment.The imdrf impact code capture the reportable event of: f12 - captures the reportable event of patient had filed a legal claim for an unspecified personal injury related to the device.F1903 - mesh excision.

Brand Name
LYNX SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21886610
Report Number2124215-2025-25154
Device Sequence Number3531013
Product Code OTN
UDI-Device Identifier08714729718949
UDI-Public(01)08714729718949(17)230302(10)25289644
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/02/2023
Device Model NumberM0068503000
Device Catalogue NumberM0068503000
Device Lot Number0025289644
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer06/30/2025
10/15/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date07/30/2025
11/14/2025
Date Device Manufactured03/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age43 YR
Patient SexFemale